# SDR AALA20130320010

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 55,043 hours, 8,893 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20H EMERGENCY LIGHT INOPERATIVE.  RESEATED LIGHT ASSEMBLY PLUG FOR SEAT 20H EMERGENCY LIGHT.  OPS CHECK NORMAL.
